# SDR USAABB00122

- Difficulty date: December 27, 2000
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N616AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727792C
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 24,438 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFO - FLT 66 - APPROXIMATELY 3 TO 5 MINUTES AFTER TAKEOFF FROM SFO, CREW RECEIVED AN EICAS MESSAGE ''LT GEN OFF'' DISPLAYED ALONG WITH ILLUMINATION OF THE LEFT GENERATOR OFF LIGHT.  A GENERATOR SWITCH RESET DID NOT CORRECT CONDITION.  WITH THE APU ALREADY ON MEL, THE FLIGHT RETURNED TO FIELD AT SFO AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE ACCOMPLISHED BITE ON BBCU AND RECEIVED BITE MESSAGE ''LT IDG DIODE FAIL''.  MAINTENANCE REMOVED AND REPLACED THE LEFT IDG PER MM 24-11-01.  0PS CHECK AND LEAK CHECK GOOD.  (M)
